# SDR ASAA0510158

- Difficulty date: June 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546423273
- Condition: Delaminated
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - NR 3 SLAT DELAMINATED AT OUTBOARD END LOWER SURFACE SLAT STATION 124.27.  PERMANENT REPAIR COMPLETED.  (M)
